Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 17, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 19, 2014, 8:08 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 8:08 PM CDT (01:08 UTC)
- Expired
- Jun 20, 2014, 1:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 33 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.1 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 191 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
975 WGUS54 KEWX 200108 FFWEWX TXC271-465-200400- /O.NEW.KEWX.FF.W.0017.140620T0108Z-140620T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 808 PM CDT THU JUN 19 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS... EXTREME SOUTHERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 1100 PM CDT * AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN FALLING ACROSS SOUTHWESTERN KINNEY COUNTY AND PUSHING TO THE NORTH AND ALREADY AFFECTING THE SOUTHERN PART OF VAL VERDE COUNTY. RAIN RATES ARE RANGING FROM 2 TO 4 INCHES PER HOUR WITH DOPPLER RADAR ESTIMATING ABOUT 4 TO 5 INCHES OF RAINFALL THE PAST THREE HOURS. IT IS LIKELY THAT FLASH FLOODING IS OCCURRING OVER SOME OF THESE AREAS...ESPECIALLY OVER AREA ROADWAYS...UNDERPASSES AND LOW WATER CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 2929 10075 2930 10048 2908 10039 2908 10068 $$
3 follow-up statements
055 WGUS74 KEWX 200203 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 903 PM CDT THU JUN 19 2014 TXC271-465-200400- /O.CON.KEWX.FF.W.0017.000000T0000Z-140620T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KINNEY TX-VAL VERDE TX- 903 PM CDT THU JUN 19 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EXTREME SOUTHERN VAL VERDE AND SOUTHWESTERN KINNEY COUNTIES... AT 855 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A GROUP OF THUNDERSTORMS WITH HEAVY RAIN AND PRODUCING FLASH FLOODING OVER THE SOUTHERN PART OF KINNEY COUNTY. THESE HEAVY RAIN STORMS ARE GENERATING RAIN RATES OF 2 TO 4 INCHES PER HOUR WITH DOPPLER RADAR STORM TOTALS SHOWING 3 TO 6 INCHES OF RAINFALL TO THE WEST AND SOUTHWEST OF SPOFFORD. HEAVY RAINS WILL CONTINUE TONIGHT WHILE MOVING TO THE NORTH AND EXPECTED TO IMPACT THE DEL RIO AREA...SOUTHERN VAL VERDE COUNTY...WITHIN THE NEXT HOUR. LOOKS LIKE A BUSY NIGHT AS NEW STORMS ARE FORMING ACROSS THE COTULLA AREA AND EXPECTED TO PUSH SLOWLY TO THE NORTH AS A MID LEVEL DISTURBANCE OVER NORTHEAST MEXICO TRAVELS NORTHWARD TONIGHT. FLASH FLOODING POTENTIAL WILL REMAIN HIGH FOR MUCH OF TONIGHT WITH NEW STORMS DEVELOPING SOUTH. THIS ACTIVITY IS EXPECTED TO DIMINISH OR MOVE AWAY OVERNIGHT AS MID LEVEL DISTURBANCE PUSHES ACROSS THE TRANS-PECOS AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE OVER SOUTHWEST KINNEY COUNTY WITHIN THE NEXT FEW HOURS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 2929 10075 2930 10048 2908 10039 2908 10068 $$
363 WGUS54 KEWX 200353 FFWEWX TXC271-465-200600- /O.EXT.KEWX.FF.W.0017.000000T0000Z-140620T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1053 PM CDT THU JUN 19 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE * FLASH FLOOD WARNING FOR... SOUTHWESTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS... EXTREME SOUTHERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 100 AM CDT * AT 1045 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETERMINED THAT RAINFALL ESTIMATES FROM NEW STORMS PUSHING ACROSS THE SOUTHERN PORTION OF KINNEY COUNTY ARE LIKELY TO CONTINUE PRODUCING FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE OVER SOME LOCATIONS ACROSS THE WARNING AREA. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 2929 10075 2930 10048 2908 10039 2908 10068 $$
432 WGUS74 KEWX 200514 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1214 AM CDT FRI JUN 20 2014 TXC271-465-200600- /O.CON.KEWX.FF.W.0017.000000T0000Z-140620T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KINNEY TX-VAL VERDE TX- 1214 AM CDT FRI JUN 20 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR EXTREME SOUTHERN VAL VERDE AND SOUTHWESTERN KINNEY COUNTIES... AT 1207 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. DOPPLER RADAR HAS ESTIMATED BETWEEN 5 AND 7 INCHES OF RAIN HAS FALLEN...WITH ISOLATED POCKETS OF AROUND 10 INCHES. AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE...CONTINUING A DANGEROUS FLASH FLOODING THREAT. THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 2929 10075 2930 10048 2908 10039 2908 10068 $$ 76
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 8:00 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 19, 8:00 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 800 PM CDT THU JUN 19 2014 .UPDATE...WELL DEFINED MCV IS LOCATED BETWEEN DEL RIO AND EAGLE PASS AND WILL CONTINUE TO DRIFT NORTH OVERNIGHT...TAPPING INTO VERY RICH MOISTURE POOLED ACROSS THE RIO GRANDE/EDWARDS PLATEAU. MOISTURE TRANSPORT HAS INCREASED THIS EVENING INTO THE VORTICITY CENTER WITH CONVECTION EXPANDING NEAR AND TO THE SOUTH OF THE MCV. DEEP/WARM RAIN PROCESSES WILL CONTINUE THE HEAVY RAINFALL AND FLASH FLOODING THREAT THROUGH THE LATE EVENING AND OVERNIGHT. HAVE RAISED POPS INTO THE LIKELY AND CATEGORICAL RANGE ACROSS THE WESTERN THIRD OF THE CWA...WITH CONTINUED MENTION OF LOCALLY HEAVY RAINFALL THREAT IN THIS AREA. && .PREV DISCUSSION... /ISSUED 652 PM CDT THU JUN 19 2014/ AVIATION... /00Z TAFS/ A MID LEVEL DISTURBANCE MOVING NORTHWEST ACROSS THE NORTHEAST MEXICAN MOUNTAINS IS GENERATING MODERATE TO HEAVY SHOWERS AND STRONG THUNDERSTORMS JUST SOUTH OF KDRT. THESE STORMS WILL CONTINUE TO PUSH TO THE NORTH WITHIN THE NEXT FEW HOURS AND AFFECT KDRT WITH HEAVY RAIN...LIGHTNING STRIKES AND THUNDERSTORM WIND GUSTS UP TO 35 KNOTS. THIS ACTIVITY WILL CONTINUE THROUGH LATE TONIGHT WITH STORMS INTENSITY TAPERING OFF OVERNIGHT. OTHERWISE...I-35 SITES WILL REMAIN DRY FOR THIS FORECAST CYCLE WITH MVFR CIGS EXPECTED FROM MIDNIGHT TONIGHT TO ABOUT 16Z-17Z FRIDAY. VFR CONDITIONS ARE ANTICIPATED FOR AREA TERMINALS FRIDAY AFTERNOON AFTER 17Z WITH SURFACE SOUTHEAST WINDS OF 9 TO 13 KNOTS. PREV DISCUSSION... /ISSUED 324 PM CDT THU JUN 19 2014/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A WEAK LOW NEAR THE MEXICAN BORDER. THIS FEATURE WAS DETACHED FROM THE MAIN MID-LATITUDE FLOW WHICH HAS A TROUGH EXTENDING FROM THE CENTRAL ROCKIES TO THE BAJA PENINSULA. THE SURFACE PATTERN REMAINS ESSENTIALLY UNCHANGED WITH WINDS FROM THE SOUTH TO SOUTHEAST AND DEW POINTS IN THE UPPER 60S TO MIDDLE 70S. THE OVERNIGHT MCV STILL HAS LIFE AND IS DRIFTING TOWARD THE NORTH OVER THE RIO GRANDE PLAINS. SHORT RANGE FORECAST MODELS SHOW REDEVELOPMENT OF THIS FEATURE THIS EVENING. FORECAST PW IS ABOVE TWO INCHES ACROSS THE RIO GRANDE PLAINS...SO LOCALLY HEAVY RAIN IS POSSIBLE AGAIN WITH ANY STORMS TONIGHT. RAINFALL TOTALS OF ONE TO THREE INCHES AND LOCALIZED FLOODING ARE POSSIBLE OVER THE NEXT 24 HOURS IN THIS AREA. THE UPPER LOW WILL SLOWLY FILL DURING THIS PERIOD AND POPS WILL SHRINK TO THE WEST. LONG TERM (SATURDAY THROUGH THURSDAY)... SLIGHT CHANCES FOR CONVECTION WILL LINGER ACROSS THE WESTERN PART OF THE CWA SATURDAY AND THE UPPER LOW CONTINUES TO FILL. BY SUNDAY THE SUBTROPICAL RIDGE WILL NOSE IN FROM THE WEST AND END RAIN CHANCES FOR THE BEGINNING OF NEXT WEEK. THE LOW LEVELS WILL REMAIN PRETTY MUCH UNCHANGED. TEMPERATURES WILL WARM SLIGHTLY...BUT WILL BE WITHIN A FEW DEGREES OF NORMAL. BY TUESDAY LOW LEVEL FLOW WILL BE SUFFICIENT TO BRING A CHANCE FOR SEABREEZE SHOWERS AND THUNDERSTORMS TO THE COASTAL PLAINS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 93 74 92 74 / 10 10 10 10 10 AUSTIN BERGSTROM INTL AIRPORT 74 93 73 93 72 / 10 10 10 10 10 NEW BRAUNFELS MUNI AIRPORT 74 93 74 93 73 / 10 10 10 10 10 BURNET MUNI AIRPORT 72 89 71 90 71 / 10 10 10 10 10 DEL RIO INTL AIRPORT 75 91 76 94 76 / 80 40 30 20 20 GEORGETOWN MUNI AIRPORT 74 92 73 92 73 / 10 10 10 10 10 HONDO MUNI AIRPORT 73 92 74 94 73 / 40 20 20 10 20 SAN MARCOS MUNI AIRPORT 74 93 74 92 73 / 10 10 10 10 10 LA GRANGE - FAYETTE REGIONAL 76 93 75 93 75 / 10 20 - 10 10 SAN ANTONIO INTL AIRPORT 76 92 75 93 74 / 20 10 10 10 20 STINSON MUNI AIRPORT 76 93 76 94 75 / 20 20 10 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...76 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 19, 6:19 AM CDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 619 AM CDT THU JUN 19 2014 TXZ171>173-183>194-202>209-217>225-228-201130- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 619 AM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS TO PRODUCE MODERATE TO HEAVY RAINFALL. LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. BEST CHANCES WILL BE ACROSS THE RIO GRANDE PLAINS, ESPECIALLY DIMMIT AND SOUTHERN MAVERICK COUNTIES WHERE RAIN HAS FALLEN MUCH OF WEDNESDAY NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A WEAK UPPER LEVEL LOW PRESSURE TROUGH TO REMAIN OVER NORTHERN MEXICO THROUGH AT LEAST FRIDAY MAINTAINING A CHANCE OF SHOWER AND THUNDERSTORM DEVELOPMENT. AREAS WEST OF I 35, ESPECIALLY THE RIO GRANDE PLAINS WILL CONTINUE TO SEE A LOW CHANCE OF LOCALIZED HEAVY RAIN WITH NUISANCE STREET AND LOW LYING FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Local storm report, Jun 19, 7:29 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
729 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM FLASH FLOOD QUEMADO 28.95N 100.63W
06/19/2014 MAVERICK TX LAW ENFORCEMENT
FLOOD WATER ENTERING HOMES IN QUEMADO. FM1908 EAST OF
QUEMADO CLOSED DUE TO FLOODING.
&&
EVENT NUMBER EWX1400578
CVPSpecial weather statement, Jun 19, 7:31 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT THU JUN 19 2014
TXZ202-217-200130-
KINNEY-MAVERICK-
731 PM CDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK AND SOUTHERN KINNEY
COUNTIES UNTIL 830 PM CDT...
AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS NEAR NORMANDY...OR NEAR
QUEMADO...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SPOFFORD...
BRACKETTVILLE...
DARLING...
ANACACHO...
STANDART...
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2891 10065 2894 10066 2901 10066 2904 10068
2939 10062 2924 10016 2884 10052
TIME...MOT...LOC 0030Z 211DEG 11KT 2895 10057The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:04 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 3 hr |
| Jun 19, 7:31 PM CDT | Special Weather Statement | EWX | Kinney | 59 min |
| Jun 19, 7:32 PM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Jun 19, 10:12 PM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Jun 20, 12:49 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jun 20, 1:09 AM CDT | Flash Flood Watch | EWX | Edwards, Kinney, Maverick, Val Verde | 11 hr |
| Jun 20, 1:56 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 20, 3:46 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Maverick | 3 hr |
| Jun 20, 4:09 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 20, 6:41 AM CDT | River Flood Warning | EWX | Val Verde | 15 hr |
| Jun 20, 7:02 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 20, 7:10 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Maverick | 110 min |
| Jun 20, 10:04 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 20, 10:12 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Maverick, Val Verde | 8 hr |
| Jun 20, 11:01 AM CDT | River Flood Warning | EWX | Val Verde | 10 hr |
| Jun 20, 11:47 AM CDT | River Flood Warning | EWX | Val Verde | 21 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.